BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Symplectic form on hyperpolygon spaces

Participants in the publication
Indranil Biswas (Author)
Carlos Florentino (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Leonor Godinho (Author)
Alessia Mandini (Author)

Date of Publication
2015-04-18

Where published
Geometriae Dedicata

Publication Identifiers
ISSN - 0046-5755
eISSN - 1572-9168

Publisher
Springer Science and Business Media LLC

Volume
179
Number
1

Number of pages
8
Starting page
187
Last page
195

Document Identifiers
DOI - https://doi.org/10.1007/s10711-015-0075-7
URL - http://dx.doi.org/10.1007/s10711-015-0075-7

Rankings
SCIMAGO Q2 (2016) - 1.071 - Geometry and Topology


Export

APA
Indranil Biswas, Carlos Florentino, Leonor Godinho, Alessia Mandini, (2015). Symplectic form on hyperpolygon spaces. Geometriae Dedicata, 179, 187-195. ISSN 0046-5755. eISSN 1572-9168. http://dx.doi.org/10.1007/s10711-015-0075-7

IEEE
Indranil Biswas, Carlos Florentino, Leonor Godinho, Alessia Mandini, "Symplectic form on hyperpolygon spaces" in Geometriae Dedicata, vol. 179, pp. 187-195, 2015. 10.1007/s10711-015-0075-7

BIBTEX
@article{46748, author = {Indranil Biswas and Carlos Florentino and Leonor Godinho and Alessia Mandini}, title = {Symplectic form on hyperpolygon spaces}, journal = {Geometriae Dedicata}, year = 2015, pages = {187-195}, volume = 179 }